The New Versions of Hermite–Hadamard Inequalities for Pre-invex Fuzzy-Interval-Valued Mappings via Fuzzy Riemann Integrals
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1875-6883
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
The New Versions of Hermite–Hadamard Inequalities for Pre-invex Fuzzy-Interval-Valued Mappings via Fuzzy Riemann Integrals ; volume:15 ; number:1 ; day:17 ; month:8 ; year:2022 ; pages:1-13 ; date:12.2022
International journal of computational intelligence systems ; 15, Heft 1 (17.8.2022), 1-13, 12.2022
- Creator
-
Khan, Muhammad Bilal
Noor, Muhammad Aslam
Zaini, Hatim Ghazi
Santos-García, Gustavo
Soliman, Mohamed S.
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s44196-022-00127-z
- URN
-
urn:nbn:de:101:1-2022110418091518634250
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:36 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Khan, Muhammad Bilal
- Noor, Muhammad Aslam
- Zaini, Hatim Ghazi
- Santos-García, Gustavo
- Soliman, Mohamed S.
- SpringerLink (Online service)